Alert archive / Michigan / Red Flag Warnings in 2007

Red Flag Warning 5, NWS Marquette, MI

August 2, 20079 counties in Michigan

NWS Marquette, MI issued this red flag warning at Aug 2, 2007, 4:55 PM EDT for 9 counties in Michigan. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 2, 2007, 4:55 PM EDT (20:55 UTC)
Expired
Aug 2, 2007, 8:00 PM EDT
In force
3 hr
Issued by
NWS Marquette, MI

Counties Baraga County, MI, Delta County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Marquette County, MI, Menominee County, MI, Ontonagon County, MI

The radar

The Marquette radar (KMQT), 59 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1162 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KMQT 022055
RFWMQT

RED FLAG WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
455 PM EDT THU AUG 2 2007

...CRITICAL FIRE WEATHER CONDITIONS EXIST ACROSS PORTIONS OF WEST
AND CENTRAL UPPER MICHIGAN THIS EVENING...

.BREEZY WEST TO NORTHWEST WINDS THAT HAVE DEVELOPED ACROSS WEST
AND CENTRAL UPPER MICHIGAN BEHIND A FRONT THAT PASSED THROUGH LAST
NIGHT...COMBINED WITH STRONG DAYTIME HEATING AND DRYING...HAS
RESULTED IN RED FLAG CONDITIONS ACROSS PORTIONS OF WEST AND
CENTRAL UPPER MICHIGAN. LOOK FOR CONDITIONS TO IMPROVE LATER THIS
EVENING WITH THE SETTING OF THE SUN.

MIZ002-004-005-009>013-084-030000-
/O.NEW.KMQT.FW.W.0005.070802T2055Z-070803T0000Z/
ONTONAGON-BARAGA-MARQUETTE-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-
SOUTHERN HOUGHTON-
455 PM EDT THU AUG 2 2007 /355 PM CDT THU AUG 2 2007/

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING. 

TEMPERATURES AWAY FROM THE LAKE SUPERIOR SHORELINE HAVE CLIMBED
INTO THE 80S TO NEAR 90 THIS AFTERNOON. THESE TEMPERATURES...
COMBINED WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND WEST TO
NORTHWEST WINDS OF 10 TO 20 MPH HAVE RESULTED IN CRITICAL FIRE
WEATHER CONDITIONS. AS THE SUN BEGINS TO SET THIS EVENING...
TEMPERATURES WILL COOL...ALLOWING FOR RELATIVE HUMIDITIES TO RISE
AND WINDS TO DIMINISH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

AJ
1 follow-up statement
000 
WWUS83 KMQT 022358
RFWMQT

RED FLAG WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
758 PM EDT THU AUG 2 2007

...CONDITIONS IMPROVING THIS EVENING...THOUGH MAY BECOME CRITICAL
AGAIN FRIDAY AFTERNOON...

.HIGH PRESSURE OVER THE DAKOTAS CONTINUES TO SLOWLY BUILD
EASTWARD...WHICH SHOULD MOVE ACROSS UPPER MICHIGAN FRIDAY NIGHT.
UNTIL IT DOES SO...A WEST TO NORTHWEST WIND WILL CONTINUE...WITH
THE GREATEST SPEEDS OCCURRING DURING FRIDAY AFTERNOON WHEN DAYTIME
HEATING IS AT ITS STRONGEST. IN ADDITION...EXPECT DRY AIR TO
CONTINUE TO FILTER INTO THE AREA...AND WITH TEMPERATURES CLIMBING
INTO THE 70S TO LOW 80S...RELATIVE HUMIDITIES WILL FALL AGAIN TO
AROUND 25 PERCENT AWAY FROM ONSHORE FLOW OFF LAKE SUPERIOR. GIVEN
THE LACK OF RECENT RAINFALL THE PAST FEW WEEKS...A FIRE WEATHER
WATCH HAS BEEN ISSUED FOR FRIDAY AFTERNOON INTO FRIDAY EVENING.

MIZ002-004-005-009>013-084-031000-
/O.EXP.KMQT.FW.W.0005.000000T0000Z-070803T0000Z/
/O.NEW.KMQT.FW.A.0004.070803T1600Z-070804T0000Z/
ONTONAGON-BARAGA-MARQUETTE-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-
SOUTHERN HOUGHTON-
758 PM EDT THU AUG 2 2007 /658 PM CDT THU AUG 2 2007/

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT /7 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING. THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT
/7 PM CDT/ THIS EVENING. 

LOOK FOR RELATIVE HUMIDITIES TO CONTINUE RISING THIS EVENING AS
TEMPERATURES COOL AND WINDS DIMINISH. HOWEVER...EXPECT
TEMPERATURES TO CLIMB INTO THE 70S TO LOW 80S FRIDAY AFTERNOON
WITH RELATIVE HUMIDITIES FALLING TO AROUND 25 PERCENT INLAND FROM
LAKE SUPERIOR. WITH WEST TO NORTHWEST WINDS OF 10 TO 15
MPH...POSSIBLY GUSTING UP TO 25 MPH...FIRE WEATHER CONDITIONS
MAY BECOME CRITICAL AGAIN. EXPECT CONDITIONS TO IMPROVE FRIDAY
EVENING AS RELATIVE HUMIDITIES RISE AND WINDS DIMINISH AGAIN.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

MIZ001-003-031000-
/O.NEW.KMQT.FW.A.0004.070803T1600Z-070804T0000Z/
KEWEENAW-NORTHERN HOUGHTON-
758 PM EDT THU AUG 2 2007

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING. 

LOOK FOR RELATIVE HUMIDITIES TO CONTINUE RISING THIS EVENING AS
TEMPERATURES COOL AND WINDS DIMINISH. HOWEVER...EXPECT
TEMPERATURES TO CLIMB INTO THE 70S TO LOW 80S FRIDAY AFTERNOON
WITH RELATIVE HUMIDITIES FALLING TO AROUND 25 PERCENT...LOWEST
ALONG THE EAST SIDE OF THE KEWEENAW PENINSULA. WITH WEST TO
NORTHWEST WINDS OF 10 TO 15 MPH...POSSIBLY GUSTING UP TO 20
MPH...FIRE WEATHER CONDITIONS MAY BECOME CRITICAL. EXPECT
CONDITIONS TO IMPROVE FRIDAY EVENING AS RELATIVE HUMIDITIES RISE
AND WINDS DIMINISH AGAIN.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

AJ

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this red flag warning went out at Aug 2, 3:39 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Aug 2, 3:39 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
339 PM EDT THU AUG 2 2007

.DISCUSSION...
SHORT TERM...UP TO 00Z SAT...
THE UPPER AIR PATTERN CONSISTS OF A 500 MB RIDGE ACROSS THE WESTERN
U.S. WITH A TROUGH ACROSS THE GREAT BASIN...A TROUGH ACROSS CENTRAL
CANADA DOWN INTO THE UPPER GREAT LAKES AND RIDGING ACROSS THE ERN
U.S. FAIRLY STRONG 500 MB CLOSED LOW ALONG THE HUDSON BAY SHORELINE
OF MAITOBA/ONTARIO WITH STRONG CYCLONIC SPIN NOTED ON WATER VAPOR
AND WRAPAROUND MOISTURE HEADING SOUTHEAST.

TROUGH REMAINS IN PLACE WITH A SHORTWAVE MOVING THROUGH IT THIS
AFTERNOON AND EARLY EVENING. PROBLEM IS VERY LITTLE MOISTURE IS
AVAILABLE AS IT LOOKS LIKE WITH EXTRAPOLATION THAT THE WRAPAROUND
MOISTURE WILL STAY TO THE NORTH. DRY AIR CONTINUES TO WORK ITS WAY
INTO THE AREA AS DEW POINTS HAVE DROPPED INTO THE 40S AND 50S ACROSS
THE WESTERN HALF OF THE CWA LATE THIS MORNING. DRY AIR HAS MADE IT
FAR ENOUGH EAST THAT IS HAS SUPPRESSED CONVECTION ON THE LAKE
MICHIGAN LAKE BREEZE FOR THE MOST PART AS CONVECTION TRIED TO GO TO
THE EAST AND SOUTH OF THE AREA THIS AFTERNOON. OVERALL...QUIET
WEATHER WILL CONTINUE. DID NOT MAKE TOO MANY CHANGES TO THE GOING
FORECAST TEMPERATURE WISE AS WHAT WE HAD IN THERE LOOKED GOOD. WENT
CLOSE TO ADJMAV FOR LOWS AND HIGHS WITH A FEW MINOR TWEAKS HERE AND
THERE. PLENTY OF SUNSHINE SHOULD ALLOW MIXING 850 MB TEMPERATURES
DOWN TO THE SFC FOR HIGHS WHICH GIVES ME CLOSE TO ADJMAV CONDITIONS.

.LONG TERM...THE LOW OVER SOUTHEAST HUDSON BAY WILL CONTINUE TO TREK
EAST FRIDAY NIGHT AND SATURDAY AS THE RIDGE OVER SASKATCHEWAN SHIFT
INTO MANITOBA. MEANWHILE...A SHORTWAVE WILL SLIDE THROUGH WISCONSIN
ON SATURDAY. THE AIR MASS WILL REMAIN DRY OVER THE FORECAST AREA.

A SHORTWAVE WILL MOVE INTO THE WESTERN U.P. ON SATURDAY NIGHT AND
SUNDAY. GFS TRIES TO KEEP THIS SOUTH OF THE FORECAST AREA...WHEREAS
NAM/ECMWF/GEM MOVE THE SHORTWAVE INTO THE U.P. WILL FAVOR THE MAJOR
SOLUTION AND KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS.

A SURFACE LOW WILL MOVE ACROSS JAMES BAY INTO WEST CENTRAL QUEBEC
SUNDAY NIGHT DRAGGING A COLD FRONT OUT OF THE NORTHERN PLAINS INTO
THE NORTHERN MISSISSIPPI RIVER VALLEY. VERY WEAK SHORTWAVES WILL
ACOMPANY THIS FRONTAL SYSTEM. ISENTROPIC ASCENT AHEAD OF THE FRONT
ALONG WITH MID LEVEL INSTABILITY WILL PRODUCE SOME SHOWERS AND
THUNDERSTORMS. LIMITING FACTOR WILL THE AMOUNT OF AVAILABLE
MOISTURE. THIS WILL PERSIST THROUGH MONDAY. IN THE AFTERNOON
TEMPERATURES WILL REACH TO AROUND 80 WHICH WILL SUPPORT SOME LAKE
BREEZES CONVERGENCE WHICH COULD AIDE IN THE DEVELOPMENT OF MORE
SHOWERS. THUS WILL KEEP A CHANCE GOING THROUGH THE PERIOD FOR NOW. A
NEW ZONAL FLOW WILL SET UP ACCROSS THE NORTHERN CONUS.

A SHORTWAVE WILL MOVE THROUGH THE FORECAST AREA MONDAY NIGHT
FOLLOWED BY ANOTHER ON TUESDAY. A SURFACE LOW MOVING UP THE FRONT
WILL MOVE ACROSS NORTHERN LAKE MICHIGAN. MOIST AIR WILL SPREAD INTO
THE AREA WRAPPING AROUND THE LOW.

THE COLD FRONT WILL CONTINUE TO SHIFT SOUTHEAST INTO THE LOWER GREAT
LAKES TUESDAY NIGHT AND WEDNESDAY. FOLLOWED BY A WEAK RIDGE WHICH
WILL MOVE INTO THE U P ON WEDNESDAY. A WEAK SHORTWAVE WILL RACE
ACROSS THE FORECAST AREA ON WEDNESDAY. LOW LEVEL MOISTURE WILL BE
VERY LIMITED. LAKE BREEZES SHOULD SET UP AND COULD POSSIBLY TRIGGER
A SHOWERS WITH THUNDER OR TWO...SO WILL KEEP A SLIGHT CHANCE GOING
FOR NOW.

MORE DRY AIR WILL MOVE INTO THE FORECAST AREA UNDER THE ENFLUENCE OF
A HIGH LATE WEDNESDAY...SO WILL DROP EVEN A MENTION OF EVEN A SLIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS. CONDITIONS WILL REMAIN DRY
THROUGH THE REST OF THE WEEK NEXT WEEK.

&&

.AVIATION (FOR THE 18Z TAF ISSUANCE)...
VFR CONDITIONS...CLEAR SKIES...EXPECTED NEXT 24 HOURS. GUSTY WEST
WINDS CONTINUE THIS AFTERNOON AND EARLY EVENING AT KCMX WITH FAVORED
WEST WIND DIRECTION AND DAYTIME HEATING. WINDS SHOULD RELAX THIS
EVENING WITH LOSS OF HEATING. WINDS AT KSAW WILL STAY NW THIS AFTN
AND WILL BE GUSTY WITH MIXING AND THEN WILL CALM DOWN BY EVENING.

&&

.MARINE (FOR 4 PM LAKE SUPERIOR FORECAST ISSUANCE)...10 TO 20 KT
WINDS WILL CONTINUE ACROSS THE LAKE TONIGHT AS A  SECONDARY COLD
FRONT TIGHTENS GRADIENT OVR ENTIRE LAKE THIS EVENING INTO MUCH OF
FRIDAY. WINDS DIMINISH SUBSTANTIALLY BY FRI EVENING AS HIGH PRES
RIDGE MOVES IN. DESPITE ANOTHER LOW PRES SYSTEM/WARM FRONT AFFECTING
THE UPPER GREAT LAKES BY EARLY NEXT WEEK...EXPECT WINDS TO REMAIN
BLO 20 KT AND NO GALES FORESEEN.

.MQT WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...GM
LONG TERM...DLG
AVIATION/MARINE...GM
Hazardous weather outlook, Aug 2, 4:00 AM EDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
400 AM EDT THU AUG 2 2007

MIZ001>007-009>011-084-085-031200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
400 AM EDT THU AUG 2 2007 /300 AM CDT THU AUG 2 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF WESTERN AND CENTRAL
UPPER MICHIGAN SATURDAY NIGHT AND SUNDAY...AND ACROSS THE ENTIRE
AREA SUNDAY NIGHT THOUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MIZ012>014-031200-
MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
400 AM EDT THU AUG 2 2007 /300 AM CDT THU AUG 2 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THOUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LSZ221-241>248-263-264-031200-
KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE
LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI-
MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI-
HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI-
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM
AND SOUTH OF THE US/CANADIAN BORDER-
LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD
BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING
WHITEFISH BAY-
400 AM EDT THU AUG 2 2007 /300 AM CDT THU AUG 2 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS THE WESTERN HALF OF LAKE
SUPERIOR SATURDAY NIGHT AND SUNDAY...AND THEN ACROSS ALL OF LAKE
SUPERIOR SUNDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ221-248-262-031200-
BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND
PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID-
LINE OF THE LAKE-
400 AM EDT THU AUG 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THOUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KF

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:52 PM EDTMarine Weather StatementMQT65 days
Aug 1, 9:01 PM EDTMarine Weather StatementMQT65 days
Aug 1, 9:41 PM EDTMarine Weather StatementMQT65 days
Aug 1, 10:48 PM EDTMarine Weather StatementMQT65 days
Aug 2, 6:23 AM EDTMarine Weather StatementMQT65 days
Aug 2, 7:45 AM EDTMarine Weather StatementMQT67 days
Aug 2, 7:58 PM EDTFire Weather WatchMQTBaraga, Delta, Dickinson, Gogebic, Houghton, Iron and 4 more9 hr

Nearby

Red Flag Warnings in Michigan, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.